SKIN REACTIONS & RASHES

SKIN REACTIONS & RASHES

There are three main reasons a patient will experience a skin rash after starting SHAPE. First and foremost: SHAPE is a tremendous detox. When organs of elimination are burdened, the body may “push” toxins out through the skin.

Secondly, if the rash is on the throat and chest, it may indicate a thyroid or sub-clinical thyroid condition. Hypothyroidism, along with anemia, are two of the most under-diagnosed/overlooked conditions in medicine today.

Thirdly, patients experiencing aggressive skin reactions often have a toxic level of sulfa in their system. Sulfa is a man-made chemical that exists predominantly in the prescription drug industry. It should not be confused with sulfur, which is a mineral that exists in all of us. Sulfa has an elective affinity for the skin, where it may produce burning and itching. Often times, there is a personal or family history of reactions to sulfa drugs, such as penicillin.

While you may not like what you are experiencing, it is an indicator that the body has enough vitality to push these toxins out of the body instead of allowing them to accumulate in tissue potentially causing more harm in the future.

Your SHAPE practitioner has been trained to properly deal with these unpleasant symptoms and will advise accordingly.

 

No part of this website or any of its contents may be reproduced, copied, modified or adapted, without the prior written consent of the author, unless otherwise indicated for stand-alone materials. You may share this website by providing a back-link or the URL of the content you wish to disseminate or you may quote extracts from the website with attribution to shapereclaimed.com. For any other mode of sharing, please contact the author directly. Commercial use and distribution of the contents of the website is not allowed without express and prior written consent of the author.